Publications by the researcher in collaboration with ELENA RECIO RODRIGUEZ (19)

2023

  1. Conservation laws and symmetry analysis of a generalized Drinfeld-Sokolov system

    AIMS Mathematics, Vol. 8, Núm. 12, pp. 28628-28645

2022

  1. (2+1) Kadomtsev - Petviashvili - Boussinesq Equation: Lie Symmetries and Solutions

    AIP Conference Proceedings

  2. Lie symmetries and exact solutions for a fourth-order nonlinear diffusion equation

    Mathematical Methods in the Applied Sciences, Vol. 45, Núm. 17, pp. 10614-10627

2018

  1. On a generalized variable-coefficient gardner equation with linear damping and dissipative terms

    Mathematical Methods in the Applied Sciences, Vol. 41, Núm. 17, pp. 7158-7169

  2. On the similarity solutions and conservation laws of the cooper-shepard-sodano equation

    Mathematical Methods in the Applied Sciences, Vol. 41, Núm. 17, pp. 7325-7332